# SDR NACA2025052300001

- Difficulty date: May 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,606 hours, 12,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1557
- Condition: Faulted
- Location: Zone 100
- Part time: 136 hours, 33 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF EICAS MESSAGE AND ASSOCIATED PACK OFF DISCRETE LIGHT. ACCOMPLISHED LEFT CONTROLLER BITE TEST AND NO FAULTS RECORDED. PER COMPANY CONVENIENCE REMOVED AND REPLACED LEFT FLOW CONTROL AND SOV PER AMM 21-51-01 POST INSTALLATION CHECKS GOOD.
